Kentucky, 2011Damaging Winds in Kentucky, April 25, 2011
April 25, 2011 · NWS JKL · 15 events in 6 counties and zones
During the afternoon and evening of April 25th, a MCS and a couple single cells moved north east across the eastern mountainous counties. The event prompted the issuance of 6 severe thunderstorm warnings as most of the storm reports were related to wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $73,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and evening of April 25th, a MCS and a couple single cells moved north east across the eastern mountainous counties. The event prompted the issuance of 6 severe thunderstorm warnings as most of the storm reports were related to wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 25, 6:35 PM EST, 0 minutes earlier.
Area forecast discussion, Apr 25, 6:35 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
735 PM EDT MON APR 25 2011
.SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/
ACTIVE PATTERN TO CONTINUE DURING THE PERIOD...BUT WINDING DOWN ON
WEDNESDAY NIGHT. MODELS ARE STILL SHOWING SOME TIMING/TRACKING
DISCREPANCIES...AND HAVE USED A COMPROMISE FOR THE FORECAST.
FIRST CONCERN IS FOR THE LATE AFTERNOON AND EVENING. CONVECTION HAS
STARTED TO POP...BUT MOSTLY OUTSIDE THE FORECAST AREA AS OF MID
AFTERNOON. AT THIS POINT...STILL THINKING THAT COVERAGE WILL BE
LIMITED WITH A LACK OF A FOCUSING MECHANISM...AND HAVE USED A 20
PERCENT POP FOR THE START OF FIRST PERIOD. IF TRENDS SHOW MORE
COVERAGE...AN UPDATE WOULD BE NEEDED. HAVE ALSO INCLUDED SLIGHT
CHANCE TOWARD THE END OF THE PERIOD IN OUR FAR SW...WITH BOTH THE NAM
AND GFS SHOWING CONVECTION INITIATING ALONG A COLD FRONT OVER MO AND
AR THIS EVENING AND MOVING EAST OVERNIGHT...BUT THE NAM BEING SLOWER
THAN THE GFS.
ON TUESDAY THE CONVECTION REMNANTS MOVE THROUGH OUR AREA. FORECAST
WIND FIELDS SHOW MORE SHEER DEVELOPING FOR TUE...AND SEVERE THREAT
WILL NEED TO BE WATCHED...ESPECIALLY IF SOME DESTABILIZATION CAN TAKE
PLACE FIRST. DOWNSLOPE LOW LEVEL FLOW MAY LOWER THE PRECIP AND SVR
THREAT OVER THE FAR EASTERN PORTION OF THE FORECAST AREA ON TUE.
TUE NIGHT A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE
SOUTHERN PLAINS AND HEAD TOWARD AR. MODELS SHOW CONVECTION DEVELOPING
TO OUR W AND SW CLOSER TO THE LOW AND IN THE AREA OF GOOD INFLOW OFF
THE GULF. THIS CONVECTION MAY AFFECT OUR AREA DURING THE NIGHT.
THE MOST SIGNIFICANT WX IS LIKELY TO BE WEDNESDAY. THE AFOREMENTIONED
LOW WILL CONTINUE DEEPENING AND TRACKING NE UP THE OHIO VALLEY. THE
WINDS FIELDS ARE EXPECTED TO BE VERY STRONG. THE MOST QUESTIONABLE
PARAMETER MAY BE INSTABILITY...ESPECIALLY IN OUR EASTERN COUNTIES...
WHERE DOWNSLOPE LOW LEVEL FLOW IS A DISTINCT POSSIBILITY FOR LIMITING
PRECIP AND SEVERE POTENTIAL. EVEN SO...BOTH FLOODING AND ALL TYPES OF
SEVERE WX ARE A CONCERN...ESPECIALLY IN OUR WESTERN COUNTIES. EVEN IN
THE EAST...IF CONVECTION MANAGES TO OCCUR DESPITE DOWNSLOPING...
DAMAGING WINDS COULD STILL THREATEN. THE THREATS WIND DOWN ON
WEDNESDAY NIGHT WITH COLD FRONTAL PASSAGE.
.LONG TERM.../THURSDAY THROUGH MONDAY/
FINALLY APPEARS A BREAK FROM THE ACTIVE WEATHER WILL ARRIVE ON
THURSDAY AS MUCH DRIER AND COOLER AIR RETURNS TO EAST KENTUCKY. THIS
SHOULD GIVE THE AREA A CHANCE TO DRY OUT AND RECOVER FROM THE MID
WEEK ACTIVE WEATHER. TEMPERATURES WILL ONCE AGAIN BEGIN TO REBOUND
HEADING INTO NEXT WEEKEND...WITH A COLD FRONT TO BRING ANOTHER
CHANCE OF RAIN LATE IN THE WEEKEND.
MODELS ARE IN VERY GOOD AGREEMENT FROM THURSDAY INTO THE START OF
THIS NEXT WEEKEND. WILL GO AHEAD AND ELIMINATE POPS STARTING AT 12Z
THURSDAY THROUGH 00Z FRIDAY. MODEL SOUNDINGS ARE JUST TOO DRY AND
STABLE TO PRODUCE MUCH IN THE WAY OF MEASURABLE PRECIPITATION.
THERE IS STILL UNCERTAINTY SURROUNDING THE TIMING OF THE FRONT LATE
IN THE WEEKEND. OPTING TO KEEP THE FORECAST FAIRLY IN TACT WITH
SMALL CHANCES OF SHOWERS AND THUNDERSTORMS FROM SATURDAY NIGHT
THROUGH SUNDAY NIGHT. HOWEVER...GUT FEELING IS THE FRONT WILL LIKELY
END UP BEING SLOWER AND MAY HOLD OFF UNTIL SUNDAY NIGHT OR MONDAY.
THIS IS GENERALLY WHAT THE ECMWF AGREES ON AT THE MOMENT.
HOWEVER...WITHOUT MODEL AGREEMENT...OPTING TO HOLD ONTO A CHANCE FOR
SATURDAY NIGHT THROUGH SUNDAY.
AFTER A "COOL" THURSDAY...TEMPERATURES WILL WARM HEADING INTO THE
UPCOMING WEEKEND. GUIDANCE SEEMS TO BE COVERING THE TEMPERATURES
FAIRLY WELL...SO NO REASON TO DEVIATE VERY MUCH.
&&
.AVIATION.../00Z TO 24Z/...UPDATED
EXPECTING VFR CONDITIONS THROUGH AROUND 16 OR 17Z TOMORROW. OTHER
THAN A FEW MIDDLE LEVEL CLOUDS AND CIRRUS LEFT OVER FROM DISTANT
THUNDERSTORMS...SKIES SHOULD BE MOSTLY CLEAR OVERNIGHT. CLOUDS WILL
BEGIN TO LOWER AND THICKEN BY LATE TOMORROW MORNING...AS A COLD FRONT
APPROACHES FROM THE SOUTHWEST. A FEW STORMS COULD BE SEVERE TUESDAY
AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
ENVIRONMENTAL WINDS WILL BEGIN TO INCREASE OUT OF THE SOUTHWEST LATE
TOMORROW MORNING...WITH GUSTS OF 15 TO 20KTS POSSIBLE. IFR CONDITIONS
WILL BE POSSIBLE WITH THE THUNDERSTORMS...PARTICULARLY THE STRONGER
STORMS THAT PRODUCE HEAVY RAINFALL.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...HAL
LONG TERM....KAS
AVIATION...AR
Hazardous weather outlook, Apr 25, 3:38 AM EST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
438 AM EDT MON APR 25 2011
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261145-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
438 AM EDT MON APR 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE TODAY AND AGAIN OVERNIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY
NIGHT...AND AGAIN FROM SATURDAY NIGHT THROUGH SUNDAY. SOME OF THE
STORMS FROM TUESDAY THROUGH WEDNESDAY NIGHT MAY BECOME SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT...RESULTING IN A POTENTIAL FOR FLASH
FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT HAIL...ANY WIND DAMAGE...OR
EXCESSIVE RAINFALL TO THE NATIONAL WEATHER SERVICE IN JACKSON.
MB
In the hours before
Special weather statement, Apr 25, 2:45 PM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
345 PM EDT MON APR 25 2011
KYZ120-252015-
PIKE-
345 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 415
PM EDT MONDAY AFTERNOON...
EAST CENTRAL PIKE.
AT 344 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PAW PAW...OR
14 MILES SOUTHWEST OF GILBERT CREEK...MOVING NORTH AT 40 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WOODMAN AROUND
350 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE AND ONE HALF INCHES PER HOUR...GUSTY WINDS UP TO 50
MPH...FREQUENT LIGHTNING AND HAIL UP TO NICKEL SIZE IN THESE AREAS.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.
PELTON
Special weather statement, Apr 25, 4:41 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
541 PM EDT MON APR 25 2011
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
541 PM EDT MON APR 25 2011
...SEVERE THUNDERSTORMS AND FLOODING POSSIBLE ACROSS EASTERN
KENTUCKY FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...
A PASSING AREA OF STRONG LOW PRESSURE WILL BRING A COLD FRONT
THROUGH THE REGION ON WEDNESDAY. AHEAD OF THE FRONT ON TUESDAY
AFTERNOON AND EVENING...SEVERE THUNDERSTORMS MAY DEVELOP. THE MAIN
THREATS FROM THESE STORMS INITIALLY WILL BE LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING.
AS THE FRONT MOVES THROUGH THE AREA ON WEDNESDAY...THERE WILL BE A
RENEWED THREAT OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINS WHICH MAY AGAIN LEAD TO FLASH
FLOODING.
BY LATE WEDNESDAY NIGHT...TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE
IN THE 1 TO 3 INCH RANGE. IF THESE AMOUNTS MATERIALIZE...FLOODING
WILL BECOME PROBABLE ALONG THE RED RIVER...AS WELL AS PORTIONS OF THE
CUMBERLAND AND KENTUCKY RIVERS.
ANY CHANGES IN THE TRACK AND INTENSITY OF THIS SYSTEM WILL AFFECT
THE TIMING OF THE SEVERE WEATHER THREAT AS WELL AS TOTAL RAINFALL
AMOUNTS. RESIDENTS SHOULD STAY TUNED FOR FURTHER UPDATES TO THIS
DEVELOPING WEATHER SITUATION.
AR
Special weather statement, Apr 25, 6:18 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
718 PM EDT MON APR 25 2011
KYZ087-260000-
BELL-
718 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 800
PM EDT MONDAY EVENING...
SOUTHERN BELL.
AT 717 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
NOETOWN...OR 10 MILES SOUTHWEST OF MIDDLESBORO...MOVING NORTH AT 50
MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...NOETOWN AROUND
725 PM EDT...MIDDLESBORO AND BINGHAMTOWN AROUND 730 PM
EDT...FERNDALE AROUND 735 PM EDT...WASIOTO AROUND 740 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE AND ONE HALF INCHES PER HOUR...GUSTY WINDS AROUND 50
MPH...FREQUENT LIGHTNING AND NICKEL SIZED HAIL IN THESE AREAS.
PELTON
Thunderstorm Wind, Bell
- When
- April 25, 6:35 PM EST to 6:44 PM EST
- Where
- Bell County, 0.69 mi N of Middlesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.610, -83.720
There were trees blown down on the right fork of Polly Hollow Rd outside of Middlesboro.
Thunderstorm Wind, Bell
- When
- April 25, 6:35 PM EST to 6:43 PM EST
- Where
- Bell County, Middlesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 36.600, -83.720
Trees were blown down and onto power lines at the Bella Gardens Apt complex on Old Pineville Pike in Middlesboro.
Thunderstorm Wind, Leslie
- When
- April 25, 7:34 PM EST to 7:40 PM EST
- Where
- Leslie County, Thousandsticks
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.180, -83.420
A power line was blown down and onto a truck on Blossom Lane in Thousandsticks.
Thunderstorm Wind, Leslie
- When
- April 25, 7:36 PM EST to 7:46 PM EST
- Where
- Leslie County, 0.88 mi NW of Thousandsticks
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 37.190, -83.430
There were trees and power lines blown down on Thousandsticks road in Thousandsticks.
Thunderstorm Wind, Leslie
- When
- April 25, 7:43 PM EST to 7:53 PM EST
- Where
- Leslie County, 0.69 mi S of Hyden
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- State Official
- Coordinates
- 37.160, -83.370
Numerous trees and power lines were blown down in the Hyden area. There were sporadic power outages also occurring in northern Leslie county.
Thunderstorm Wind, Bell
- When
- April 25, 7:45 PM EST to 7:55 PM EST
- Where
- Bell County, 0.69 mi N of Calvin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.730, -83.620
There were trees blown down along KY highway 987 one mile off US 119 on Brownies Creek Road three miles southwest of Miracle.
Thunderstorm Wind, Perry
- When
- April 25, 7:53 PM EST to 8:03 PM EST
- Where
- Perry County, Cornettsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 37.130, -83.080
There were trees reported down along KY highway 7 near Cornettsville. The report was relayed by TV media.
Thunderstorm Wind, Harlan
- When
- April 25, 8:23 PM EST to 8:30 PM EST
- Where
- Harlan County, 0.69 mi N of Putney
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.910, -83.230
There were trees reported down along KY 522 in Harlan county.
Thunderstorm Wind, Johnson
- When
- April 25, 8:35 PM EST to 8:50 PM EST
- Where
- Johnson County, 0.55 mi W of Paintsville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.820, -82.810
The Johnson county dispatch office reported that trees had been blown down at numerous locations around the county. Power outages were also occurring all around the county. These events occurred between 935 PM and 10 PM.
Thunderstorm Wind, Johnson
- When
- April 25, 8:43 PM EST to 8:50 PM EST
- Where
- Johnson County, 0.88 mi SE of Tutor Key
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.840, -82.760
There were trees blown down and blocking portions of KY route 993 and KY route 581 in Tutor Key. The report was received by WR Castle VFD.
Thunderstorm Wind, Johnson
- When
- April 25, 8:43 PM EST to 8:48 PM EST
- Where
- Johnson County, Paintsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.820, -82.800
A trained spotter reported estimated thunderstorm wind gusts of 55-60 mph.
Thunderstorm Wind, Johnson
- When
- April 25, 8:48 PM EST to 8:58 PM EST
- Where
- Johnson County, Offutt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 37.850, -82.730
There were trees blown down on KY route 2040.
Thunderstorm Wind, Johnson
- When
- April 25, 8:48 PM EST to 8:58 PM EST
- Where
- Johnson County, River
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 37.870, -82.730
There were trees blown down on KY route 581 in River.
Thunderstorm Wind, Martin
- When
- April 25, 9:13 PM EST to 9:23 PM EST
- Where
- Martin County, Pilgrim
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.800, -82.420
There were trees blown down on Meade House road in Pilgrim.
Thunderstorm Wind, Martin
- When
- April 25, 9:13 PM EST to 9:23 PM EST
- Where
- Martin County, 0.69 mi S of Warfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.840, -82.420
There were trees blown down on route 292 Hode road in Warfield.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 25 to 27, 201122 deaths · 84 injured · $10 million · EF5 · 72 events
- Flash Flooding and Hail in Arkansas, April 25, 20115 deaths · $350,000 · 0.75 in hail · 12 events
- Tornadoes and Hail in Kentucky, April 25 to 26, 2011$4.2 million · EF3 · 17 events
- Tornadoes and Flash Flooding in Tennessee, April 25 to 30, 20115 injured · $6.3 million · EF2 · 41 events
- Tornadoes and Flash Flooding in New York, April 25 to 27, 2011$10 million · EF1 · 38 events
- Tornadoes and Flash Flooding in Texas, April 25, 20111 injured · $488,000 · EF0 · 87 events
- Tornadoes and Flash Flood in Texas, April 25, 20111 injured · $1.2 million · EF1 · 23 events
- Flash Flooding and Hail in Pennsylvania, April 25 to 27, 2011$3.2 million · 1.75 in hail · 24 events
- Tornadoes and Flash Flooding in Missouri, April 25 to 27, 2011$663,000 · EF1 · 13 events
- Hail and Damaging Winds in Georgia, April 25, 20112 injured · $491,000 · 1.25 in hail · 19 events
- Lightning Strike in North Carolina, April 25, 2011$900,000 · 1 event
- Tornadoes and Hail in Texas, April 25 to 26, 2011$142,000 · EF1 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 291934, 301781, 301792, 291940, 291948, 291935, 291950, 291937, 291951, 291953, 301798, 291958, 291959, 291960, 291962.